MathSciNet Relay Station
MathSciNet bibliographic data
MR360513 10N05 (02F50 10B99)
Denef, J. Hilbert's tenth problem for quadratic rings. Proc. Amer. Math. Soc. 48 (1975), 214–220.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement